# SDR P5CA9600189

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT CARGO DOOR LEFT LOWER EDGE AT STA 1880.  REPAIRED IAW SRM 52-00-03.
